# SDR DALA2019020540756

- Difficulty date: February 1, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 50,027 hours, 40,773 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN ON WITH SWITCH IN ON POSITION, (COCKPIT SWITCH). T/S PER WDM MD90 33-51-11. FOUND WIRE LOOSE ON RELAY R2-680. OPS CHECK GOOD PER MD90 AMM 33-51. (LP# 3911498)
